# SDR DALA2014081104453

- Difficulty date: August 6, 2014
- Submitted: August 12, 2014
- Operation: Air carrier
- Aircraft: N924DL
- Make and model: Doug MD-88
- Aircraft serial: 49711
- Aircraft time: 66,807 hours, 50,737 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Cracked
- Location: Pax
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING MAINTENANCE WALKAROUND, SUSPECTED CRACK ON AFT RIVET HOLE LOWER AFT CORNER OF FWD AIR STAIR DOOR.  VERIFIED CRACK APPROXIMATELY .5" THROUGH RIVET FASTENER HOLE IAW NDT SPM 06-10-01.001.  REMOVED DAMAGE AND DRILLED UP REPAIR DOUBLER IAW SRM 53-05, REPAIR 57A.  INSPECTED AREA AND REPAIR DOUBLER IAW SRM 53-01-1A4, NO CRACKS FOUND. INSTALLED  REPAIR IAW SRM 53-05, FIG 57A. REPAIR INSTALLATION OK IAW SRM 53-05, FIG 57A.  RESTORED FINISH IAW SRM 53-05, FIG 57A.
